MAUDE Adverse Event Report: ABBOTT 5356 VERITY DR, AB 20 55 184; IMPLANTABLE PACEMAKER PULSE GENERATOR

ABBOTT 5356 VERITY DR, AB 20 55 184; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5356
Medical Device Problem Code Failure to Disconnect (2541)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
During normal device replacement procedure, the lead was unable to be removed from the device header.The event was resolved by explanting and replacing the device after cutting the lead during the normal device replacement procedure.The patient was in stable condition.
 
Additional Manufacturer Narrative
The reported event of could not remove the ventricle lead was confirmed.The device was at elective replacement indicator (eri) upon receipt.Analysis revealed that blood in the front entry seals of the v-connector port was holding the lead in place preventing it from removing.The front seals were normal.Excess blood was most likely not removed from the lead by the physician during implant.The blood that was holding the lead was removed then the lead could be removed from the connector normally.

Brand Name
5356 VERITY DR, AB 20 55 184
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key15026788
Report Number2017865-2022-15226
Device Sequence Number14598092
Product Code DXY
UDI-Device Identifier05414734006835
UDI-Public05414734006835
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2010
Device Model Number5356
Device Catalogue Number5356
Device Lot Number2919239
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2022
Supplement Date Received by Manufacturer07/27/2022
Initial Report FDA Received Date07/15/2022
Supplement Report FDA Received Date08/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown